# SDR F6LM9593

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6093B
- Make and model: Snias AS350B2
- Aircraft serial: 2670
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Bearings
- Part number: 123668P
- Condition: Worn
- Location: Balljoint
- Part time: 998 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS WORN PAST THE .002" WEAR LIMIT.  REPLACED BEARINGS
